# SDR 08FDEA03608

- Difficulty date: August 28, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 33,700 hours, 15,236 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: FXA93540675200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, REAR SPAR SURFACE 1, RIB 4, HYD TUBE SUPPORT BRACKET WITH INNER-  GRANULAR CORROSION (DELAMINATED).  REMOVED THE CORRODED TUBE SUPPORT BRACKET.  FABRICATED A NEW BRACKET PER AIRCRAFT DRAWING 25 A935-40675.  INSTALLED THE NEW BRACKET AND HYD TUBES PER AMM 20-21-12-0 AND AMM 20-23-11-0.  PERFORMED LEAK CHECK PER AMM 29-00-00-6.  NO LEAK FOUND.
